Contingency tables with prescribed marginals

Aebi, Robert (1997). Contingency tables with prescribed marginals. Statistical Papers, 38(2), pp. 219-229. Springer 10.1007/BF02925224

[img]
Preview
Text
362_2008_Article_BF02925224.pdf - Published Version
Available under License Publisher holds Copyright.

Download (415kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

ISSN:

0932-5026

Publisher:

Springer

Language:

English

Submitter:

Markus Müller

Date Deposited:

26 Sep 2018 09:16

Last Modified:

26 Sep 2018 09:16

Publisher DOI:

10.1007/BF02925224

BORIS DOI:

10.7892/boris.117720

URI:

https://boris.unibe.ch/id/eprint/117720

Actions (login required)

Edit item Edit item
Provide Feedback